# SDR FDEA202310011671

- Difficulty date: October 1, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 89,191 hours, 17,597 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FIXED LEADING EDGE BEADED DOUBLER AT STA XOS 627 FOUND CRACK. RIGHT WING - FIXED LEADING EDGE DOUBLER AT STATION XOS 627 REPAIR CARRIED OUT AS PER   MD-11 SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-  100.
